# SDR MASA200602028

- Difficulty date: August 3, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 21,627 hours, 16,094 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Part serial: 06842437
- Condition: Failed
- Location: Nr 1
- Part time: 21,627 hours, 16,094 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2923 SBA. CREW ABORTED TAKEOFF AND RETURNED TO GATE DUE TO IDG CAUTION WITH DISCONNECT ON TAKEOFF.  MX REPLACED THE NR 1 IDG.
